hollow log Posted April 10, 2006 Share Posted April 10, 2006 Hey, has anyone experienced depression while ramping up seroquel, or ramping it up too quickly? I've been going up from 100mg to 200mg and as I started to hit 175mg I started to get depressed... been getting teary etc. It could be other factors, but I've experienced depression when ramping up seroquel too quickly before... so hmmm, anyone have similar experiences? Tonight I'm gonna be takin it easy, and dropping the dose a bit. edit: I should also say that I've been going up to 200mg to help with the paranoia I've been experiencing.... it's been getting pretty bad. I think people are talking about me a lot. And, errr, I think people are saying bad shit. I haven't noticed a major improvement when ramping it up..... maybe some improvement. I don't know what else to do besides increasing the seroquel to help with this. Any ideas? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.